# SDR UALA2013041102457

- Difficulty date: April 10, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 49,331 hours, 19,834 cycles
- Engine: Iae V2527A5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Post
- Condition: Worn
- Location: Cockpit Door Hin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CH5544,  FOUND COCKPIT DOOR UPPER HINGE PIN WORN IN UPPER MOUNT BLOCK.  ALLOWING DOOR PLAY CAUSING DOOR TO DRAG ON FLOOR INTERMITTENTLY.  REPLACED UPPER DOOR POST.
